# SDR DALA2024040804193

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 654 S24-35r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 FWD CARGO SHEAR TIE FOUND CORROSION AT STA 654 , S34R TO S35R. CORRECTIVE ACTION: THE DAMAGE SHEAR TIE REMOVE AND REPLACED AS PER B767- 300 SRM 51-40-02 (0278652)
